# SDR QXEA2018091900340

- Difficulty date: September 18, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 40,805 hours, 43,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP IN FRONT OF 2 D/E COMING UP. REMOVED FROM SERVICE. SECURED LOOSE STRIP. NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
